Internet Mathematics

Internet Mathematics publishes research papers that address fundamental problems, both conceptual and algorithmic, that arise in dealing with large complex information networks such as the Internet. Journal issues published after 2012 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content. Starting with Volume 9 (2013), Internet Mathematics is being printed and distributed by Taylor & Francis.

Top downloads over the last seven days

A Brief History of Generative Models for Power Law and Lognormal DistributionsMichael MitzenmacherVolume 1, Number 2 (2003)
Network Applications of Bloom Filters: A SurveyAndrei Broder and Michael MitzenmacherVolume 1, Number 4 (2003)
Fast PageRank Computation via a Sparse Linear SystemGianna M. Del Corso, Antonio Gullí, and Francesco RomaniVolume 2, Number 3 (2005)
An Approximate Truthful Mechanism for Combinatorial Auctions with Single Parameter AgentsAaron Archer, Christos Papadimitriou, Kunal Talwar, and Éva TardosVolume 1, Number 2 (2003)
Towards Scaling Fully Personalized PageRank: Algorithms, Lower Bounds, and ExperimentsDániel Fogaras, Balázs Rácz, Károly Csalogány, and Tamás SarlósVolume 2, Number 3 (2005)
  • ISSN: 1542-7951 (print), 1944-9488 (electronic)
  • Publisher: A K Peters, Ltd.
  • Discipline(s): Applied Mathematics, Computer Science
  • Full text available in Euclid: 2003--2012
  • Access: Articles older than 5 years are open
  • Euclid URL: